MAUDE Adverse Event Report: Oscor Inc EMBLEM S-ICD; Electrode

Oscor Inc EMBLEM S-ICD; Electrode
Model Number 3401
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) exhibited high out of range system impedance measurements.Technical services (ts) was consulted and reviewed stored data.Ts recommended further in clinic examination, with a revision possibly required.This device remains in service.No adverse patient effects were reported.

Brand Name
EMBLEM S-ICD
Common Device Name
Electrode
Manufacturer (Section D)
Oscor Inc
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
Oscor Inc
3816 desoto blvd
palm harbor FL 34683
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50802552
Report Number2124215-2026-49640
Device Sequence Number16104676
Product Code LWS
UDI-Device Identifier00802526575600
UDI-Public(01)00802526575600(17)180501
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2018
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA133206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/17/2026
Supplement Report FDA Received Date09/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale